# SDR SWAA2019020729346

- Difficulty date: December 14, 2018
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 62,844 hours, 36,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 727A TO BS 847, LBL 20.  R&R SUPPORT PER SRM AND DWG.
